I'm pretty much an expert on the med Promethazine.... more commonly known as Phenergan here in the US. It's a nausea/vomiting medication and a sedative. In fact.... in some people - it can knock them out for a good while! This is a great thing if you need something to help you sleep. On the other hand, it can leave with you the drug "hangover".... so be careful on the days that you need to work until you know how it affects you.
I'm assuming your doc gave you oral meds instead of suppository form
Actually - now that I reread it looks like you won't receive the script
until your next appointment.
Anyway, I have a long standing script
for this med for my chronic N and V. It can help your other meds work, for sure. Will it be enough to eliminate your BT meds? I don't want to sound discouraging..., but as I said, there can be side effects (primarily extreme sedation)... and other things)... I would be surprised if this eliminated all BT meds.
Just wanted to give my input!! Re: the medication "debate"..... it's too much for me to even read and comment on, lol.
Anyway, sorry you are struggling so much - and I hope there are better days ahead - for both of us....
Moderator - Chronic Pain Forum
My faith and family sustain me even on my worst days... as well as my wonderful friends here at HW.
Health/Pain Issues - too many to list; feel free to ask
Post Edited (Momto8kids) : 6/16/2012 11:58:41 PM (GMT-6)